# SDR AALA202012099008

- Difficulty date: December 8, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A321-231
- Aircraft serial: 7515
- Aircraft time: 11,603 hours, 4,401 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  MASTER WARNING DURING CRUISE AT FL330 LAVATORY SMOKE.  ALL 4 LAVATORIES CHECKED BY CABIN CREW AND NO EVIDENCE OF SMOKE.  WARNING LASTED LESS THAN 5 SECONDS.  PERFORMED RESET ,PER AMM 23-73-00.  CABIN INTERCOMMUNICATION DATA SYSTEM MESSAGE 1 CLEARED NO FAULTS.
